# SDR UIEA2025021300138

- Difficulty date: March 2, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 100,234 hours, 17,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT LBL 11.33 BETWEEN STA. 760-770 MAIN DECK CARGO.( CLEANED AREA ON SEAT TRACK AT LBL 11.33 BETWEEN STA. 760-770 AT MAIN CARGO DECK, NO CORROSION NOTED PAR. 1.A REV 153 SOPM 30-20-80. NO FURTHER DEFECTS NOTED. )
